# SDR CALA2022011800167

- Difficulty date: January 16, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 77,669 hours, 30,122 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: D5323152220100
- Condition: Corroded
- Location: Fr26-27str42r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BILGE AREA STR 42R REPAIR CORRODED FR26-27 GENERATED B Y V079881 ON HAECO LCQ NR 9292468/30468. ORGINAL LP#7776381. REPAIR STRINGER ASSY PER SRM 51-72-11 & 53-21-13-300-003 ADD EMP:V063868
